# SDR USAA2010121293008

- Difficulty date: November 17, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INNER HINGE PINS (2EA) OF RIGHT WING 3 SPOILER.  REPLACED INNER HINGE PINS (2EA) OF RIGHT WING 3 SPOILER IAW JOB CARD 26C68427003.
